# SDR CA110810007

- Difficulty date: August 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 13,452 hours
- Engine: Lyc O320D2J
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: S21605
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING LIGHT SWITCH WAS REPORTED TO BE STUCK IN THE "ON" POSITION DURING A PRE-FLIGHT INSPECTION OF THE ACFT.  THE SWITCH WAS REPLACED AND THE ASSOCIATED WIRING CHECKED FOR CONDITION.  GROUND TEST CHECKED SERVICEABLE.  THIS TYPE OF SWITCH IS SUBJECT TO A SB REQUIRING REPLACEMENT EVERY 5 YEARS.  THIS SWITCH WAS DOCUMENTED AS BEING DUE FOR REPLACEMENT AUG. 24, 2011.
